# SDR AALA202403123908

- Difficulty date: March 11, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N305NX
- Make and model: Boeing 737823
- Aircraft serial: 31253
- Aircraft time: 20,900 hours, 9,029 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock Mechanism
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Lavatory Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHT LAVATORY LOCK DIFFICULT TO OPERATE. LUBRICATED RIGHT LAVATORY DOOR LOCKING MECHANISM. OPERATIONAL CHECK GOOD. PER CMM 25-40-65.
